Heavy, tired feeling eyes

Discussion in 'Fibromyalgia and ME & Chronic Fatigue Syndrome' started by Granniluvsu, May 6, 2006.

  1. Granniluvsu

    Granniluvsu Member

    Hi List,

    Was just been dxed with FM/CMP this past week, not a surprise since I had al ong list of symptoms for over 20 years. However, I will not get into that story ,too long !!!

    Does anyone else out there have heavy feeling eyes that sometimes burn or itch and occasionally tear a little. I realise that it could be some allergies . I do not have that much burning and itching but mostly a heavyness feeling. I have not been tested for allergies but that it is a possibility. Also I am sure that I do not get as much sleep as I need either. I have alot of post nasal drip which also could be allergy.

    Was just wondering if any of this could be related to my FM or CMP and what have any of you done, if anything to help it. The dr. just put me on 10 mg. of gen. Flexeril at night for sleep. Not sure how much it is helping yet.

    Any information or tips you can send to me will be greatly appreciated.

    Many hugs and thanks,

    Marilyn
  2. lovethesun

    lovethesun New Member

    and I have to rest.Linda
  3. findmind

    findmind New Member

    When my eyes get tired, dry and droopy, its my BIG clue to put some drops in them (artificial tears) and go to sleep! They're usually much better after...go figure, these symptoms are nutty, right?

    Hope you find answers right for you....

    findmind
  4. sherri_baby

    sherri_baby New Member

    I too have the heavy eyes and runny nose. I find myself with my eyes shut while I am peeing, eating, and even driving. It is so hard to fight it sometimes.

    This last week I also got a bad sore throat and I think that allergies do have something to do with the itchy eyes and sore throat. The doctor gave me some Fexofenadine for that and it has helped a little bit. But not with the heavy eyelids. I think that is just something we have to deal with with these DDs.

    Good luck,
    Sherri
  5. lenasvn

    lenasvn New Member

    If I relax my facial muscles I will look like I had medicated myself with something HEAVY! My eyelids tends to slide down even on a "good" day.

    Most of us have dry eyes, one of the symptoms. You could go and get some good drops for your eyes, either by prescription or over the counter. Keep using them even if you have no symptoms. The dryness can scratch on the surface of the eye, it is important to lubricate to prevent this damage.

    My nick name should be droopy eye,,,LOL!

    Lena
  6. Granniluvsu

    Granniluvsu Member

    Thanks alot Lena, Sherry, Findmind and Linda,

    I will get myself some artificial teats or something (I will check out what they have otc.first)

    You have been very helpful. The more I read (and I have had this DD for 20 plus years), the more I find out and the more symptoms I have . OMG- HELP !!!

    Blessings and soft hugs,

    Marilyn
  7. Hope4Sofia

    Hope4Sofia New Member

    Do you also have heavy arms or hands? These are in the symptom list of Thoracic Outlet Syndrome. Have you had your heart checked. I don't know much about it - just wanted to throw out the possibility so you could check it out.

    Sofi
  8. lovethesun

    lovethesun New Member

    around 7pm.I was on the computer playing spider solitaire.My eyes got heavy fast.I kept waking up and going back to sleep.Finally got enough control of it to log out and get myself to bed.It was strange.Linda
  9. Five0

    Five0 New Member

    I HAVE THE SAME PROBLEM WITH MY EYES. THEY TEAR UP ITCH AND MY LEFT EYE LID IS ALWAYS DROOPING A;MOST CLOSED. THE EYE DOC SAYS IT'S ALLERGIES, BUT I DONT HAVE ALLERGIES TO ANYTHING BUT MORPHINE. THEY HAVE ACTUALLY BEEN DOING IT ALL DAY, AND IT'S BEEN RAINING HERE ALL DAY, SO UNLESS I'M ALLERGIC TO MY FAMILY I THINK THE EYE DOC IS WRONG.
  10. NyroFan

    NyroFan New Member

    grannilusu:
    The heavy, tired feeling I am familiar with. Sometimes I will just sit and close them for a while without sleeping.
    Then I use Visine LR (only Visine with oxymetalozine, which I used to have an Rx for-the LR). If I need to, I also will take a small amount of Benadryl and that helps some.

    nyrofan